MathSciNet Relay Station
MathSciNet bibliographic data
MR1523680 Contributed Item
Lehmer, D. H.; On the Converse of Fermat's Theorem. Amer. Math. Monthly 43 (1936), no. 6, 347–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement